# SDR 98ZZZX4327

- Difficulty date: October 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N400WA
- Make and model: Beech C-45H
- Aircraft serial: AF764
- System (JASC): 2120 · Air Distribution System
- Part: Plenum Assembly
- Part number: 8697283
- Condition: Cracked
- Location: Bleed Air
- Part time: 3,139 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A FUEL NOZZLE TIME CHANGE, FOUND A ONE INCH CRACK IN THE PLENUM BETWEEN THE BLEEED AIR BOSS AND P2 BOSS.  THIS IS AN AREA WHERE THE WELDS FOR THE TWO BOSSES TOUCH AT THEIR OUTER EDGES, AND THIS IS WHERE THE CRACK OCCURRED.  THE CRACKS EXTEND .1250 INCH PAST THE WELDED AREA BOTH FORE AND AFT.  IT IS LIKELY THE CRACKS WOULD HAVE CONTINUED TO EXPAND.  SUBMITTER STATED POSSIBLE CAUSE IS THAT ONE OR BOTH OF THE BOSSES WERE IMPROPERLY WELDED TO THE PLENUM, THOUGH FROM OUTWARD APPEARANCE THE WELDS LOOKED GOOD AND SUGGESTED THIS AREA BE CLOSELY INSPECTED AT ALL REGULAR ENGINE INSPECTIONS.
